# SDR UIEA2019091005476

- Difficulty date: September 10, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,660 hours, 19,524 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224784
- Part serial: 792194
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 1. PERFORMED FIM 21-31 FT 803. FOUND AC MOTOR FAULT. P/N 2022480-9 ON ORDER WITH MCC. NO FURTHER DEFECTS. TRANSFERRED TO MDDR 117554 IAW DDG 21-31-01A CAT "C" DUE: 20SEP2019. LP 1102938 - M4: REMOVED AND REPLACED #1 OUTFLOW VALVE ACT AC MOTOR IAW AMM 21-31-05 OPS CK GOOD NO MSG OR DEFECTS NOTED. OFF PART (PN;2022478-4, SN:42-266). LP 1102940 - ITEM 1: CABIN ALT 1 STATUS @ APPROX 36,000 FT, 1.5 HR AFTER TAKEOFF. RE-OPENED MDDR 117554 PER MEL 21-31-01A. LP 1076205 - M10: PERFORMED T/S IAW FIM 21-31 FT 809. STEP 27 NEEDS CONTROLLER AC RETURNED TO NORMAL CONFIG. DMI 117554 REMIANS OPEN. LP 1076207 - M3: T/S PER FIM 21-31, FAULT TREE 803. FOUND BAD #1 AC MOTOR. SUSPECT WRONG MOTOR WAS CHANGED. P/N - 2022478-4. SWAPPED CONNECTOR ON MOTOR 1 & 2, CONFIRMED MOTOR #1 BAD. DMI # 117554 REMAINS OPEN. LP 1076210 - M4: REMOVED AND REPLACED #1 AFT AC MOTOR ACTUATOR ASSY PER AMM 21-31-04. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI 117554. PLACARDS REMOVED AND MCC NOTIFIED.
